Transdermal carbamate poisoning – a case of misuse

Authors

  • Lalit Kumar Rajbanshi Department of Anaesthesiology and Critical care, Birat Medical College and Teaching Hospital, Biratnagar

DOI:

https://doi.org/10.3126/jcmsn.v12i4.16418

Keywords:

Pesticide poisoning, skin decontamination, transdermal route

Abstract

Acute pesticide poisoning is a common mode of intentional self harm. Oral ingestion is the usual mode of poisoning. However, inhalation, accidental or occupational transdermal exposure leading to acute or chronic poisoning can be the other route of poisoning. It has been seen that the purpose of poising is suicidal intensity in most of the cases. We report an unusual case where the victim had acute pesticide poisoning through transdermal route that was intended for non suicidal purpose. The patient was managed successfully with immediate decontamination and adequate antidote.

Downloads

Download data is not yet available.
Abstract
877
PDF
897

Downloads

Published

2017-01-19

How to Cite

Rajbanshi, L. K. (2017). Transdermal carbamate poisoning – a case of misuse. Journal of College of Medical Sciences-Nepal, 12(4), 187–188. https://doi.org/10.3126/jcmsn.v12i4.16418

Issue

Section

Case Reports